Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking human growth hormone. Will it interfere with superficial chemical peel course? What are the side effects?

Hello my name is Samantha I am 33 years old, my weight is 66kg my height is 167cm... I am looking at taking human growth hormone . Research leads me to believe many people (BodyBuilders, Dr s, Celebrities etc) are now taking this and its nick name (fountain of youth) really appeals to me.. after looking at this a lot I have found a genuine source who have hgh ( Genotropin ) as I know some one who has been taking it with training and fitness to become healthier.. and I believe it to work, my reason for contacting you is for more information... I have heard (word of mouth) that the negative side affect can be that your jaw size increases, and I do not wish to look like a man, is this True?.. and would this be the best/right form of hgh for me to take?. I seen my Dr who said I needed to see an Endocrinologist privately, can you advise me on how much this will cost?. I would also like to know if being on Human Growth Hormone, would interfere with having a superficial chemical peel course.. 15% TCA
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Samantha, Welcome to HCM.

Growth hormone, as the name suggests, increases the growth of various tissues in the body particularly muscloskeletal. Thus in children it is required for their normal growth. However, too much growth hormone in adults (exogenous or endogenous) will cause abnormal growth of your muscles and skeleton. Some of its apparent effects are increase in size of your hands and feet, increase in your jaw and widening in the gap between your teeth. In addition, it will also cause growth of internal organs as well as such increase in the size of heart, kidneys etc. Furthermore, growth hormone will also cause swelling in your vocal cords leading to hoarseness of voice. Some people may also develop skin hyperpigmentation and hypertrichosis (increase in body hair). There are many side effects of taking growth hormones and I will advise against it. However, if you are very interested in building muscles then I will advise going for proteins and if you are already taking it then I will advise you to continue taking it. It is much safer than the hormones.

To answer your question, HGH will not affect the chemical peel course.

Hope this helps.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor